# SDR DALA2024080807890

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 58,932 hours, 30,994 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Intermittent
- Component: Auto Brakes, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 AUTO BRAKES MEDUIM ARMED AND WORKING. AT ABOUT 80 KTS BRAKES RELEASED AND THEN RE-ENGAGED. CORRECTIVE ACTION: RAN BITE TEST OF BSCU 1 + 2 PER A319 AMM 32-46. SYS TESTS GOOD. NO FAULTS NOTED. NO HISTORY NOTED. A/C OK FOR SVC. (6033890)
